# SDR 95ZZZM483

- Difficulty date: August 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N45GL
- Make and model: Beech 1900C
- Aircraft serial: UC45
- System (JASC): 7120 · Engine Mount Section
- Part: Truss
- Part number: 12991003279
- Condition: Cracked
- Location: Right
- Part time: 4,467 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESC - DURING THE ROUTINE TRUSS INSPECTION REQUIRED BY AD95-02-18, A .75 INCH CRACK WAS FOUND NEAR THE LINSEED OIL PLUG OF THE INBOARD AREA 'A' OF THE RIGHT TRUSS.  THE TRUSS WAS REPAIRED IAW BEECH KIT 129-9006, REPAIR NR 2.
